Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 290, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Oct 19, 2007, 8:33 PM EDT for Lebanon County, Schuylkill County, Pennsylvania. It was in force for 44 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 19, 2007, 8:33 PM EDT (00:33 UTC)
- Expired
- Oct 19, 2007, 9:17 PM EDT
- In force
- 44 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Lebanon County, PA, Schuylkill County, PA
The radar
The State College radar (KCCX), 159 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 19, 8:36 PM EDT | TSTM WND DMG | Myerstown, PA | 911 CENTER REPORTED TREES DOWN ON HOUSE. |
| Oct 19, 8:50 PM EDT | TSTM WND DMG | Auburn, PA | 911 CENTER REPORTED NUMEROUS TREES DOWN. |
| Oct 19, 8:50 PM EDT | TSTM WND DMG | Pine Grove, PA | 911 CENTER REPORTED TREES DOWN ON POWER LINES. |
| Oct 19, 9:10 PM EDT | TSTM WND DMG | 3 Sse Tuscarora, PA | TREES AND POWER LINES DOWN. CAMPER FLIPPED ONTO A CAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.6 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 480 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 200033
SVRCTP
PAC075-107-200130-
/O.NEW.KCTP.SV.W.0290.071020T0033Z-071020T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
833 PM EDT FRI OCT 19 2007
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 930 PM EDT
* AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MINERSVILLE TO KLEINFELTERSVILLE...AND MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
POTTSVILLE AND PORT CARBON AROUND 840 PM EDT...
NEW PHILADELPHIA AND ORWIGSBURG AROUND 845 PM EDT...
TUSCARORA AROUND 850 PM EDT...
TAMAQUA AND COALDALE AROUND 900 PM EDT...
SNYDERS AROUND 905 PM EDT...
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...ROUTE
422...STATE ROAD 61...STATE ROAD 309...STATE ROAD 501.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4058 7603 4048 7634 4045 7635 4033 7620
4028 7630 4028 7631 4046 7640 4046 7637
4050 7632 4052 7640 4065 7637 4084 7594
4076 7578 4076 7577
TIME...MOT...LOC 0033Z 254DEG 40KT 4064 7626 4033 7629
$$
FORECASTER: LAMBERT/GARTNER2 follow-up statements
000
WWUS51 KCTP 200053
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
851 PM EDT FRI OCT 19 2007
PAC075-200101-
/O.CAN.KCTP.SV.W.0290.000000T0000Z-071020T0130Z/
LEBANON PA-
851 PM EDT FRI OCT 19 2007
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LEBANON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED EAST INTO BERKS AND SOUTHERN
SCHUYLKILL COUNTIES.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4065 7593 4064 7598 4058 7603 4051 7624
4050 7634 4052 7640 4065 7637 4084 7594
4077 7580 4076 7579
TIME...MOT...LOC 0051Z 254DEG 40KT 4069 7601 4038 7604
$$
PAC107-200130-
/O.CON.KCTP.SV.W.0290.000000T0000Z-071020T0130Z/
SCHUYLKILL PA-
851 PM EDT FRI OCT 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHEASTERN SCHUYLKILL COUNTY...
AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEW RINGGOLD TO 15 MILES SOUTH OF AUBURN...MOVING EAST
AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
TAMAQUA AND COALDALE AROUND 900 PM EDT...
SNYDERS AROUND 905 PM EDT...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4065 7593 4064 7598 4058 7603 4051 7624
4050 7634 4052 7640 4065 7637 4084 7594
4077 7580 4076 7579
TIME...MOT...LOC 0051Z 254DEG 40KT 4069 7601 4038 7604
$$
FORECASTER: LAMBERT000
WWUS51 KCTP 200117
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
916 PM EDT FRI OCT 19 2007
PAC107-200126-
/O.CAN.KCTP.SV.W.0290.000000T0000Z-071020T0130Z/
SCHUYLKILL PA-
916 PM EDT FRI OCT 19 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCHUYLKILL COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORMS HAVE WEAKENED AND WILL BE MOVING EAST OF
THE SNYDERS AREA SHORTLY.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4065 7593 4064 7598 4058 7603 4051 7624
4050 7634 4052 7640 4065 7637 4084 7594
4077 7580 4076 7579
TIME...MOT...LOC 0116Z 254DEG 40KT 4082 7578 4051 7582
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 3:35 PM EDT, 4 hours 58 minutes earlier.
Area forecast discussion, Oct 19, 3:35 PM EDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 335 PM EDT FRI OCT 19 2007 .SYNOPSIS... PRECIPITATION WILL TAPER OFF FROM WEST TO EAST BY LATE TONIGHT AS A POTENT COLD FRONT MOVES EAST TOWARD THE MID-ATLANTIC COAST. A RELATIVELY COOLER AIRMASS WILL FOLLOW IN ITS WAKE...BUT HIGH TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY ABOVE NORMAL ON SATURDAY. HIGH PRESSURE WILL BUILD INTO THE REGION FROM LATE IN THE WEEKEND INTO EARLY NEXT WEEK...WITH DRY WEATHER AND ABOVE NORMAL TEMPERATURES EXPECTED MONDAY INTO TUESDAY. THE WEATHER PATTERN APPEARS TO BECOME MORE UNSETTLED BY THE MIDDLE OF NEXT WEEK...WITH PERIODS OF BENEFICIAL RAINFALL POSSIBLE. && .NEAR TERM /THROUGH TONIGHT/... COLD FRONT AT 17Z IS ALMOST INTO WESTERN PA. BROAD WARM CONVEYOR CONTINUES FEEDING CLOUDS AND SHOWERS NORTH INTO THE FCST AREA....BUT OTHER THAN AN OCCASIONAL LIGHTNING STRIKE...NO CONVECTION TO SPEAK OF. MESO ANAL FROM SPC SHOWS LITTLE OR NO CAPE. THE SHEAR REMAINS IMPRESSIVE SO IF A STORM OR STORMS CAN FORM AND SHOW SOME SIGN OF ORGANIZING...WE STILL COULD EXPERIENCE A SEVERE GUST OR TWO. BUT WITH MEAGER INSTABILITY AND THICK CLOUD COVER ALLOWING LITTLE CHANCE OF RECOVERY...AM STICKING WITH THE FORECAST THAT SEVERE PROBABILITIES WILL REMAIN LOW. THE FRONT LOOKS TO BE CLEARING MY EASTERN ZONES SHORTLY AFTER 00Z. EXTRAPOLATION OF THE OHIO VALLEY DRY SLOT MATCHES WELL WITH BUFKIT SOUNDING FORECASTS OF RAPID LOW LEVEL DRYING TAKING PLACE BETWEEN 22 AND 03Z FROM WEST TO EAST. DRY AIR EVIDENT IN OHIO AND LOWER LAKES ARGUES FOR A RAPID IMPROVEMENT IN RESPONSE TO A SUBTLE WIND SHIFT. THE IMPROVEMENT MAY BE SHORT LIVED HOWEVER AS COLD TROF CAN ALREADY BE SEEN SPREADING SOLID SHIELD OF STRATO-CU THRU MUCH OF THE MIDWEST. THESE CLOUDS WILL LIKELY PILE BACK INTO WESTERN PA BEFORE THE NIGHT IS OVER. CANT RULE OUT A SHOWER OVER WESTERN HIGH TERRAIN LATER TONIGHT AS WELL...BUT OVERALL WE WILL BE DRYING OUT CONSIDERABLY. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... MID LEVEL TROF/COOLER AIR ALOFT WILL SLIDE EASTWARD OVER THE REGION ON SATURDAY AS ANOMALOUS SFC LOW BECOMES VERTICALLY STACKED NEAR HUDSON BAY. CYCLONIC FLOW REGIME WILL TRANSLATE INTO MOIST/UPSLOPE WRLY FLOW ASCENDING THE WESTERN HIGH TERRAIN...LEADING TO BKN-OVC STRATO CU AND PSBLY A FEW SCT -SHRA. HAVE CONFINED HIGHEST /25-30%/ CHC POPS ACROSS NRN WARREN/MCKEAN COS BASED ON A MOS/SREF BLEND...WHERE THE OP NAM/GFS SHOW SHRA ACTIVITY REMAINING NEARLY PARALLEL TO THE LAKE ERIE SHORELINE GIVEN WSWLY BLYR FLOW. 500 HPA HEIGHTS SHOULD BE ON THE RISE BY 00Z SUNDAY WITH SFC HIGH PRESSURE BUILDING NEWD FROM THE SOUTHERN APPALACHIANS TOWARD THE MID- ATLANTIC COAST. FURTHER SOUTH AND EAST...DOWNSLOPE WRLY LLVL FLOW WILL KEEP THINGS P/SUNNY AND DRY OVER MUCH OF CENTRAL AND EASTERN PA. A WELL- MIXED BLYR WILL SUPPORT SUSTAINED SFC WNDS 10-15KTS WITH HIGHER GUSTS. OVERALL...AN ALMOST TYPICAL MID OCTOBER POST FRONTAL DAY WITH M/CLOUDY CONDS OVER THE WESTERN MTNS...BREEZY AND COOLER. SFC HI PRESSURE WILL SLIDE OFF OF THE MID-ATLANTIC COAST ON SUNDAY WITH A RETURN FLOW OF WARM AIR STREAMING NEWD FROM THE LOWER OH AND MIDDLE TN VLYS. EPS SHOW LOLVL TEMPS CLIMBING TO +1-2STD BY THE AFTN HOURS...WHICH WILL SUPPORT MAX TEMPS WELL ABOVE CLIMO. && .LONG TERM /MONDAY THROUGH FRIDAY/... EASTERN RIDGE SHOULD BUILD IN RESPONSE TO SYS DIGGING SEWD FROM THE SRN ROCKIES...ALLOWING TEMPERATURES TO CONTINUE TO WARM INTO EARLY NEXT WEEK. OP MODELS ARE CLOSING THE GAP WITH RESPECT TO SPREAD/UNCERTAINTY WITH THIS SYS...DEPICTING A CLOSED CUT-OFF LOW OVR THE SRN PLAINS/LWR MS VLY BY MID WEEK. EARLY HPC SFC PROGS AND PRELIM TEMPS/POPS WHERE BASED ON A EC/GEFS BLEND...KEEPING BETTER CONTINUITY AND OVERALL AGREEMENT WRT THE ENS MEANS. THE NEW GFS SHOWS GOOD CONTINUITY WITH ITS PREVIOUS SOLN AND HAS SUPPORT FROM THE 12Z/19 UKMET. THE 12Z/19 ECMWF ALSO LOOKS QUITE SIMILAR TO THE GFS. IF THE 12Z/19 GFS SOLUTION COMES TO FRUITION...IT COULD SPELL A PERIOD OF MUCH NEEDED RNFL OVER THE AREA. PLENTY OF GOMEX MSTR COULD COME INTO PLAY WITH BROAD SRLY FLOW OUT AHEAD OF THE CLOSED LOW. NO SIGN OF COLD AIR IN SIGHT WITH TEMPS REMAINING AOA CLIMO. GIVEN THE CONTINUITY IN THE OP GFS/GEFS MEAN AND SUPPORT FROM THE NEW ECMWF...WILL USE FINAL HPC TEMPS/POPS WHICH REFLECT A 50% BLEND OF THE GMOS INCORPORATED INTO THE EARLIER PRELIMINARY NUMBERS. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... WIDESPREAD MVFR/IFR CONDITIONS CONTINUE IN THE PRE-FRONTAL ENVIRONMENT...ALONG WITH NUMEROUS SHOWERS AND THE ODD THUNDERSTORM IN A FEW SPOTS. NO SIGNIFICANT IMPROVEMENT IS EXPECTED UNTIL THE FRONT MOVES THROUGH SOMETIME LATER TODAY OR THIS EVENING AND USHERS IN A DRIER WESTERLY FLOW. ANY ORGANIZED STORMS THAT MANAGE TO FORM THRU EVENING COULD CAUSE STRONG WIND GUSTS. PROFILES SHOW 30KT OR MORE OF WIND JUST OFF THE DECK AND THESE WILL CONTINUE THRU LATE DAY AS WELL. LOW LEVEL WIND SHEAR COULD PRESENT PROBLEMS AS MANY TERMINALS STILL HAVE RELATIVELY LIGHT WINDS ON THE SURFACE. THE FRONT CLEARS EASTERN AREAS THIS EVENING. PRETTY STARK IMPROVEMENT WILL DEVELOP ON A DRIER WESTERLY FLOW. AFTER A BRIEF BREAK...THINK MVFR CIGS WILL REDEVELOP IN THE WESTERN HIGH COUNTRY FROM JST NORTHWARD. THESE WILL LIKELY LAST THRU MID DAY SAT BEFORE IMPROVING TO 3000 OR BETTER. CLOUDS SHUD DISSIPATE ALTOGETHER LATER SATURDAY INTO SATURDAY NIGHT AS THE UPPER COLD POOL PASSES BY AND THERMAL ADVECTION CHANGES SIGN. SUNDAY-MONDAY LOOK DRY ONCE AGAIN AS HIGH PRESSURE DOMINATES. NEXT CHANCE OF INCLEMENT WEATHER LOOKS LIKE IT WILL HOLD OFF UNTIL SOMETIME TUESDAY INTO MID WEEK. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LACORTE/STEINBUGL NEAR TERM...LACORTE SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...LACORTE
Hazardous weather outlook, Oct 19, 1:41 AM EDT, 18 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 141 AM EDT FRI OCT 19 2007 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-200545- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 141 AM EDT FRI OCT 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING AS A COLD FRONT CROSSES THE REGION. STRONG GUSTY WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. GAD
In the hours before
Special weather statement, Oct 19, 4:18 PM EDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 418 PM EDT FRI OCT 19 2007 PAZ036-056-057-063-064-192115- ADAMS-CUMBERLAND-DAUPHIN-FRANKLIN-PERRY- 418 PM EDT FRI OCT 19 2007 ...STRONG THUNDERSTORMS WILL MOVE NORTHEAST AND AFFECT CUMBERLAND...EAST CENTRAL FRANKLIN...NORTHWESTERN ADAMS...SOUTHEASTERN PERRY AND WEST CENTRAL DAUPHIN COUNTIES THROUGH 515 PM EDT... AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF CARLISLE TO 4 MILES SOUTHEAST OF SHIPPENSBURG TO 2 MILES NORTH OF GREENCASTLE...MOVING NORTHEAST AT 25 MPH. WIND GUSTS BETWEEN 40 AND 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE STORMS. A 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SOME SMALL STREAMS. THESE STORMS WILL BE NEAR LANDISBURG...WALNUT BOTTOM AROUND 430 PM... SHERMANSDALE...PINE GROVE FURNACE STATE AROUND 445 PM...DUNCANNON... AMITY HALL AROUND 500 PM...WEST FAIRVIEW AND ROCKVILLE AROUND 515 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 212 AND 239...I-81 BETWEEN MILE MARKERS 7 AND 65. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG EXPRESSWAY...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 30...ROUTE 322/22. FORECASTER: LAMBERT
Special weather statement, Oct 19, 4:49 PM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 449 PM EDT FRI OCT 19 2007 PAZ025-026-034>036-192145- BEDFORD-BLAIR-FRANKLIN-FULTON-HUNTINGDON- 449 PM EDT FRI OCT 19 2007 ...STRONG THUNDERSTORMS WITH LOCALLY VERY HEAVY RAIN WILL AFFECT BEDFORD...FULTON...NORTHWESTERN FRANKLIN...SOUTHERN BLAIR AND SOUTHERN HUNTINGDON COUNTIES THROUGH 545 PM EDT... AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE NORTHERN EDGE OF AN AREA OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF BEDFORD TO 10 MILES NORTHEAST OF CUMBERLAND TO 7 MILES NORTH OF BERKELEY SPRINGS...MOVING NORTHEAST AT 45 MPH. WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN OVER AN INCH PER HOUR WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THESE STORMS WILL BE NEAR RAINSBURG...NEEDMORE AROUND 500 PM... WOODBURY...WELLS TANNERY AROUND 515 PM...WILLOW HILL...WATERFALL AROUND 530 PM AND CASSVILLE AROUND 545 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 136 AND 196...I-70 BETWEEN MILE MARKERS 147 AND 170...I-99 BETWEEN MILE MARKERS 0 AND 9. FORECASTER: LAMBERT/LAM
Special weather statement, Oct 19, 5:22 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 522 PM EDT FRI OCT 19 2007 PAZ051>053-058-192215- COLUMBIA-MONTOUR-NORTHUMBERLAND-SCHUYLKILL- 522 PM EDT FRI OCT 19 2007 ...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MONTOUR...SOUTH CENTRAL COLUMBIA...SOUTHERN NORTHUMBERLAND AND WESTERN SCHUYLKILL COUNTIES THROUGH 615 PM EDT... AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF SELINSGROVE TO 10 MILES NORTHWEST OF LINGLESTOWN...MOVING NORTHEAST AT 40 MPH. WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SOME SMALL STREAMS. THESE STORMS WILL BE NEAR TREVORTON AROUND 535 PM...FARNSWORTH... STONINGTON...SNYDERTOWN...FERNDALE AROUND 540 PM...RIVERSIDE... MOORESBURG...SHAMOKIN...LECK KILL AROUND 545 PM AND KNOEBELS GROVE AROUND 550 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 216 AND 227...I-81 BETWEEN MILE MARKERS 107 AND 123. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE 209...STATE ROAD 61. FORECASTER: LAMBERT
Special weather statement, Oct 19, 6:05 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 605 PM EDT FRI OCT 19 2007 PAZ036-056-057-063>065-192315- ADAMS-CUMBERLAND-DAUPHIN-FRANKLIN-PERRY-YORK- 605 PM EDT FRI OCT 19 2007 ...STRONG THUNDERSTORMS WILL AFFECT ADAMS...CUMBERLAND...EASTERN FRANKLIN...NORTHWESTERN YORK...SOUTHEASTERN PERRY AND SOUTHERN DAUPHIN COUNTIES THROUGH 715 PM EDT... AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF SHIPPENSBURG TO 9 MILES WEST OF MARTINSBURG...MOVING NORTHEAST AT 50 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN OF UP TO ONE INCH IN JUST 30 MINUTES WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT OCCASIONAL... DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR BLOSERVILLE...WARRENTON AROUND 615 PM... WALNUT BOTTOM...MONT ALTO AROUND 630 PM...WAYNESBORO...ROUZERVILLE AROUND 645 PM...WERTZVILLE...SEVEN STARS AROUND 700 PM...LEMOYNE AND LOWER ALLEN AROUND 715 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 206 AND 243...I-81 BETWEEN MILE MARKERS 0 AND 72...I-83 BETWEEN MILE MARKERS 37 AND 50. FORECASTER: LAMBERT
Special weather statement, Oct 19, 6:51 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 651 PM EDT FRI OCT 19 2007 PAZ036-056-057-063>065-200015- ADAMS-CUMBERLAND-DAUPHIN-FRANKLIN-PERRY-YORK- 651 PM EDT FRI OCT 19 2007 ...STRONG THUNDERSTORMS WILL AFFECT ADAMS...CENTRAL PERRY... CUMBERLAND...DAUPHIN...SOUTHEASTERN FRANKLIN AND WESTERN YORK COUNTIES THROUGH 815 PM EDT... AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF CARLISLE TO 9 MILES NORTHEAST OF SHIPPENSBURG TO 3 MILES SOUTHEAST OF HAGERSTOWN...MOVING NORTHEAST AT 30 MPH. WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT OCCASIONAL DANGEROUS LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR NEW BLOOMFIELD...SHERMANSDALE AROUND 700 PM...MOUNT HOLLY SPRINGS...FAIRFIELD AROUND 715 PM...MONTGOMERY FERRY...YORK SPRINGS AROUND 730 PM...WORMLEYSBURG...WEST FAIRVIEW AROUND 745 PM...GREATER HARRISBURG AROUND 750 PM...GRATZ AND LINEBORO AROUND 800 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 215 AND 253...I-81 BETWEEN MILE MARKERS 33 AND 81...I-83 BETWEEN MILE MARKERS 20 AND 50...ALL OF I-283. FORECASTER: LAMBERT
Special weather statement, Oct 19, 7:55 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 755 PM EDT FRI OCT 19 2007 PAZ057>059-200115- DAUPHIN-LEBANON-SCHUYLKILL- 755 PM EDT FRI OCT 19 2007 ...A LINE OF STRONG THUNDERSTORMS WILL MOVE NORTHEAST AND AFFECT EAST CENTRAL DAUPHIN...NORTHERN LEBANON AND SCHUYLKILL COUNTIES THROUGH 915 PM EDT... AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF SHAMOKIN TO 7 MILES NORTHEAST OF LINGLESTOWN TO HUMMELSTOWN...MOVING NORTHEAST AT 35 MPH. WIND GUSTS BETWEEN 40 AND 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THESE STORMS WILL BE NEAR HUMMELSTOWN...TOWER CITY AROUND 800 PM... MUIR...LICKDALE AROUND 815 PM...TREMONT...PINE GROVE AROUND 830 PM... SUMMIT STATION...ST. CLAIR AROUND 845 PM...TUSCARORA AND ORWIGSBURG AROUND 900 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 77 AND 137. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 209...ROUTE 422...STATE ROAD 61...STATE ROAD 309. FORECASTER: LAMBERT
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.